# SDR 9904609981

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND WEAR DAMAGE ON THE FORWARD FLANGE OF THE LOWER TEE CAP.  THE DAMAGE WAS CAUSED BY A STEEL DOUBLER INSTALLED AT THE EDGE OF THE APU DOOR WHERE IT CONTACTED THE FRAME LOWER TEE CAP FORWARD FLANGE, FS 1038.  THE DAMAGE WAS BLENDED OUT.  REPAIRED PER EA 99-169206.
